# SDR AALA202111021749

- Difficulty date: October 15, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 80,047 hours, 10,295 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113W300313
- Condition: Delaminated
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATION IN LOWER SKIN OF LH OUTBD FLAP AT WSTA 810.50, 11.0 IN FWD OF TRAILING EDGE, MEASURING L=2.0 IN, W=2.0 IN. ACCOMPLISHED PERMANENT REINFORCING BONDED REPAIR IAW SRM 57-53-01-2R-2 AND 51-70-04-2R.
